Doctor insights on:
Thyroid T3 Worse With Rash
If my tsh low, t3 and t4 is normal, is it hypo or hyper thyroidism? Should I take iodine? Ultra sound is normal, without pathology.
Hypothyroid: The answer to this question depends on what your exact levels are and what type of symptoms you have. "Subclinical Hypothyroidsim" sometimes presents in the manner you describe. ...Read more
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
So i have psoriasis and rashes from taken lithium nd my spine is very tight special around T3 n T4 is Synthroid tha next step for anti inflammatory?
Not Synthroid: Hi. Synthroid (levothyroxine) is thyroid hormone, and is not an anti-inflammatory. Do you mean hydrocortisone? Hydrocortisone (and drugs like it: prednisone, triamcinolone, etc) are anti-inflammatory glucocorticoids, and can be used in a variety of types of arthritis. There are other great treatments for psoriatic arthritis if that's what this is, but not Synthroid! It's used to treat hypothyroid. ...Read more
Synthroid: Synthroid or some form of levothyroxine is most commonly used. If you are taking it and are concerned that it is not working properly after several months you can ask your doctor to check T3, but usually with an adequate dose of T4 the body synthesizes plenty of T3. ...Read moreSee 1 more doctor answer
Thyroid function in "normal" range. Took 2.5mcg T3 for 2 months, then stopped. What potential harm did I do? What should I do now, afterward?
T3 use for two month: The question I have to ask you why were you prescribed T3 and why did you take for two months with normal thyroid profile.Having said that you did not cause and short or long term problem and once you stopped it, it is out of your system for good.So with normal thyroid function which incldes t3, t4, and tsh.If all are normal there is no indication for any hormone therapy. ...Read moreSee 1 more doctor answer
Reverse T3- liver pr: Normally yourt4 is deioidonated in yout liver to T3 to produce the active thyroid hormone. However the presence of high cortisol, high estrogen or high Insulin impairs this process. Instead of making t3, your liver makes reverse t3. The TSH and ft4 are nl b/c the thyroid itself works fine, it is the liver that is not ok. ...Read moreSee 1 more doctor answer
My thyroid test results are low t3, freet3 is barely within range low end. How can I get my dr. To try thyroid medication to see if it would help?
Need more info: What are your symptoms? Symptoms of under active thyroid? What are your other levels? Free t4, tsh, thyroid antibodies test? If feel not getting anywhere you can try and see a specialist in thyroid called an endocrinologist who may be able to help you and explain your labs and treatment options if any available to you. ...Read more
Came off wrong T3 meds and did thyroid tests weeks later - everything normal. Have no appetite except for jello and yoghurt now - help?
Unclear question: Hi. T4 is the normal thyroid med (aka levothyroxine, l-thyroxine, Synthroid, etc). T3 is a different thyroid med sometimes used with T4. There is desiccated porcine thyroid extract from pig thyroids. There aren't different T3 meds. If you came off T3 and were still on T4 with normal labs, that's expected. Using T3 is not necessary; the body makes it's own T3 from the T4 you take. ...Read more
Thyroid in normal range but still hair problems, low energy, could I need adjustment or t3 add? 125 on 125 levroth now.. Do you Any suggestions?
New Endocrine eval?: Thyroid disorders can cause hair problems, there are other causes as well . More concerning are your systemic symptoms . It is unclear to me if you have had complete thyroid studies. Nonetheless I would recommend seeing a new endocrinologist, a new broom sweeps clean! You may need an adjustment in meds or a new medication. Also consider that depression may mimic hypothyroidism and vice versa. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Rash on stomach and chest area with thyroid disease
- Rash that gets worse with heat
- Unexplained rash with itchy bumps worse when hot
- Ask a doctor a question free online
- Red rash with raised white bumps
- Diet pills that are safe with thyroid disease
- Can you take garcinia cambogia with thyroid medication?
- How long does rash associated with food allergies last?
- Talk to a dermatologist online